# SDR TWAA9819904

- Difficulty date: December 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49100
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Frame
- Condition: Damaged
- Location: Bs 69
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, BIRDS STRUCK THE AIRCRAFT AT THE RT SIDE NOSE AREA.  THE BULKHEAD FRAME WAS DAMAGED AT STA 69 RT.  REPAIRED BULKHEAD FRAME PER TWA ARA 15879, AND DC9/MD80 SRM STD PRACTICE 51-30-5.  CHECK-C 4-28-98 MCI.
